Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The Teichmüller space of an arbitrary Fuchsian group

Author: Clifford J. Earle
Journal: Bull. Amer. Math. Soc. 70 (1964), 699-701
MathSciNet review: 0172992
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301. MR 154978
  • 2. L. Bers, Automorphic forms and general Teichmüller spaces, Proceedings of the Conference on Complex Analysis, Univ. of Minnesota, 1964 (to appear). MR 178142
  • 3. Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551. MR 29999

Additional Information


American Mathematical Society